On Solutions of Degenerate Pseudo-Parabolic Equations in a Hilbert Space

Tomomi Kojo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)173-178
JournalFunctional Analysis and Global Analysis
Publication statusPublished - 1996 Oct 24

Cite this

On Solutions of Degenerate Pseudo-Parabolic Equations in a Hilbert Space. / Kojo, Tomomi.

In: Functional Analysis and Global Analysis, 24.10.1996, p. 173-178.

Research output: Contribution to journalArticle

@article{de556c9a0ac346bdb5b516efcc3a5582,
title = "On Solutions of Degenerate Pseudo-Parabolic Equations in a Hilbert Space",
author = "Tomomi Kojo",
year = "1996",
month = "10",
day = "24",
language = "English",
pages = "173--178",
journal = "Functional Analysis and Global Analysis",

}

TY - JOUR

T1 - On Solutions of Degenerate Pseudo-Parabolic Equations in a Hilbert Space

AU - Kojo, Tomomi

PY - 1996/10/24

Y1 - 1996/10/24

M3 - Article

SP - 173

EP - 178

JO - Functional Analysis and Global Analysis

JF - Functional Analysis and Global Analysis

ER -